advertisement
Question
Posted by: Belinda | 2012/05/14

Anti-biotika

Hi Doc, ek het nog ''n vraag asb. Ek het Vrydag en Saterdag baie " bloated"  gevoel elke keer na ''n maaltyd. Is dit dalk die anti-biotika? Ek het nie probiotics saam met dit gedrink nie en ook nie baie yogurt ge-eet nie. Wat stel u voor?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Belinda

Dit kan wel van die antibiotika wees en ek stel voor dat jy 'n probiotikum gebruik. Indien dit weer herhaal, moet jy jou dokter vir ondersoek moet konsulteer.

Groete






Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement